MAUDE Adverse Event Report: CAREFUSION, INC JAMSHIDI (TJ) NEEDLE BONE MARROW 11G X4; BIOPSY NEEDLE

CAREFUSION, INC JAMSHIDI (TJ) NEEDLE BONE MARROW 11G X4; BIOPSY NEEDLE
Model Number TJC4011
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2022
Type of Reportable Event Malfunction
Event or Problem Description
It does not have a sanitary registration number on the packaging according to the provisions of cofepris high directives, since it is a measure to avoid the entry of counterfeit, altered and/or adulterated supplies.Email translation: a few days ago, 2 pieces of hamshidi needle (or hamshidi type) were detected in the warehouse that do not have a sanitary registration number on the packaging.In accordance with the provisions of the high sanitary directive of cofepris, ensuring that medicines and other health supplies have a sanitary registration, alpha numerical key or any other authorization or notification is one of the measures to prevent the entry of falsified, altered and / or adulterated supplies into the supply chain, so i ask you to carefully review this issue with the suppliers of these supplies (oc 1847 and 1853).Note: i requested to quarantine the supplies until this situation is clarified.
 
Additional Manufacturer Narrative
Pr (b)(4) initial emdr submission.A follow up emdr will be submitted if additional information becomes available.Device problem code: a2101 patient problem code: (b)(6).
 
Additional Manufacturer Narrative
(b)(4) follow-up emdr for device evaluation: one photo sample was received by our quality team for investigation.Upon visual inspection of the photo, it was observed that the artwork for the revision provided in the sample photo matches the artwork of that revision on file; therefore, the reported failure mode was not confirmed.A review of the internal manufacturing device records and raw material history files for the reported lot number 0001406493 was performed and no recorded quality problems or rejections related to this incident were found.Product undergoes inspections during manufacturing, no issues related to the reported incident were identified, all procedural and functional requirements for product release have been met.Based on the available information we are not able to identify a root cause at this time.We appreciate you taking the time to bring this observation to our attention.Complaints received for this device and defect will continue to be monitored by our quality team for signs of emerging trends.H3 other text : see manufacture narration.
 
Event or Problem Description

Brand Name
JAMSHIDI (TJ) NEEDLE BONE MARROW 11G X4
Common Device Name
BIOPSY NEEDLE
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
anna wehrheim
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key15528389
Report Number1625685-2022-00090
Device Sequence Number6079410
Product Code FCG
UDI-Device Identifier10885403044052
UDI-Public(01)10885403044052
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K913306
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model NumberTJC4011
Device Catalogue NumberTJC4011
Device Lot Number0001406493
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/19/2022
Supplement Date Received by Manufacturer11/14/2022
Initial Report FDA Received Date10/03/2022
Supplement Report FDA Received Date11/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown